# SDR DALA2023070505406

- Difficulty date: July 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 24,170 hours, 2,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3506 22B EMERGENCY ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: RE-SECURED CONNECTOR UNDER SEAT 22B. LIGHT OPS CHECKS NORMAL. (4723226)
